# SDR AALA950056H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TOP SIDE OF FLOOR BEAM CORRODED BEYOND SRM LIMITS.  SPLICED IN NEW SECTION OF FLOOR BEAM PER MRB 767-1017.  (M)
